# SDR 2017FA0000130

- Difficulty date: October 16, 2015
- Submitted: March 23, 2017
- Operation: General aviation
- Aircraft: N16203
- Make and model: Bell 206B-3
- Aircraft serial: 3712
- Aircraft time: 21,500 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206031302233
- Condition: Cracked
- Location: Bs 130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT BS 130 FRAME WAS FOUND CRACKED DURING A PHASE VISUAL INSPECTION. THE CRACK EXTENDED OUTBOARD 5.0 INCHES FROM THE INBOARD FLANGE FREE EDGE AT RBL 67. THE FRAME WAS REPLACED.
